# SDR F3LA2012082800779

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N208FR
- Make and model: Airbus A320-214
- Aircraft serial: 4562
- Aircraft time: 5,376 hours, 2,128 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 20 C.  FOUND CONNECTOR AT 22A NOT INSTALLED.  INSTALLED CONNECTOR.  OPS CHECKED GOOD.
